Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Get severe headache and vomiting sensation while skipping meals. Take paracetamol. Any other medicine?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi Sir/Madam,

I have observed whenever i delay/missed out my food timing of Breakfast or Lunch, then i used to have severe headache and used to have a vomiting sensation. I have to take plenty of water, so that i can vomit and once i vommit, i feel comfortable. Sometimes i take 1 paracetamol tablet, by which the headache also reduces. Would like to know whether any medication is required or need to change my habit. I also have Migraines.
Posted Sat, 30 Mar 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 15 minutes later

Thank you for posting your query.

Migraine headaches are known to get aggravated after delaying or skipping meals. So, your headaches are a part of migraine.

Simple thing is to change your habits so that headaches would not recur.

There is no need to worry.

Please get back if you have any more queries.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My Website: WWW.WWWW.WW My blog:

Above answer was peer-reviewed by
Follow-up: Get severe headache and vomiting sensation while skipping meals. Take paracetamol. Any other medicine? 46 minutes later

Thank you very much for the advice. Would like to know is it safe to take the Paracetamol tablet(Combiflam) for the headache in the extreme case or should i take Vasograin tablet.

Answered by Dr. Sudhir Kumar 10 minutes later
Thank you for getting back.

Both combiflam and vasograin are safe, as long as you take them occasionally (not more than 4 per week and not more than 15 per month).

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor